# SDR USAASB99119

- Difficulty date: May 3, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N245US
- Make and model: Boeing 737201
- Aircraft serial: 22751
- System (JASC): 3417 · Air Data Computer
- Part: Adc
- Part number: HG480B13
- Condition: Failed
- Location: E/E Compt
- Part time: 34,956 hours
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

TPA - FLT 2636 - AT ROTATION ON TAKEOFF FROM TPA, CREW RECEIVED THE FOLLWING INDICATIONS, FIRST OFFICER ALTIMETER INDICATED STANDBY AND COULD NOT BE RESET, FIRST OFFICER MACH INOPERATIVE, FIRST OFFICER VSI FLAG, ACARS INOPERATIVE, MACH TRIM FAIL AND ALTITUDE ALERT INOPERATIVE.  FLIGHT RETURNED TO FIELD AT TPA AND LANDED WITHOUT FURTHER INCIDENT.  NO EMERGENCY WAS DECLARED.  REINSTALLED DISCONNECTED PITOT AND STATIC LINES TO AIR DATA COMPUTER.  CHECKED BOTH BUSSES FOR PROPER OPERATION.  OPS CHECK GOOD.  (M)
